Translator Disclaimer
December 2015 New families of alternating harmonic number sums
Anthony Sofo
Author Affiliations +
Tbilisi Math. J. 8(2): 195-209 (December 2015). DOI: 10.1515/tmj-2015-0022

Abstract

We develop new closed form representations of sums of alternating harmonic numbers and reciprocal binomial coefficients.

Citation

Download Citation

Anthony Sofo. "New families of alternating harmonic number sums." Tbilisi Math. J. 8 (2) 195 - 209, December 2015. https://doi.org/10.1515/tmj-2015-0022

Information

Received: 18 May 2015; Accepted: 14 July 2015; Published: December 2015
First available in Project Euclid: 12 June 2018

zbMATH: 1321.05008
MathSciNet: MR3402503
Digital Object Identifier: 10.1515/tmj-2015-0022

Subjects:
Primary: 05A10
Secondary: 05A19, 33C20

Rights: Copyright © 2015 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.8 • No. 2 • December 2015
Back to Top